Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Delayed periods, increased vaginal discharge, headache, back ache. Anything to do with previous miscarriage?

Good Morning, Really need some advice. I have a beautiful little boy and recently been having very similar pregnancy symptoms as I did with him. I am 7 days late on my period (I m NEVER late) .. I ve had increased discharge (tmi, sorry), headaches , tiredness, increased peeing, lower back ache.. I get spells of sickness a few times a day, I heave but nothings there, only saliva .. lasts about 3 minutes then goes. Sore, dark, nipples with the pregnancy spots on them. However, I done a test today with a negative outcome. A few months ago I miscarried early on. so unsure if that would have anything to do with it? My son s pregnancy test didn t come up as a positive until I was 4 weeks late. 4 pregnancy tests before that came back negative. I even FEEL pregnant! I am hoping someone can give me a clue as to what to do. Shall I wait a few weeks before doing another test? My doctors said do tests or go back in 2-3 weeks. not helpful! I need some help as to what to do next and where to go from here. thank you in advance.
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

If you had unprotected intercourse around the time of ovulation then there is possibility for pregnancy.
Though your symptoms are suggesting pregnancy, just by them we cannot confirm the pregnancy as these type of symptoms can be seen in premenstrual syndrome also.
As urine pregnancy test kits may not early pregnancy sometimes better to go for blood test for pregnancy which will rule out the possibility.
Take care
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor